For Better Performance Please Use Chrome or Firefox Web Browser

16 - M. Behboodi (with S. H. Shojaee), On chains of classical prime submodules and dimension theory of modules, Bull. Iranian. Math. Soc. 36 (1) (2010), 149-166. (ISI)

We introduce and study the notion of “classical prime dimension” of modules as a new generalization of the notion of “classical Krull dimension” of commutative rings to modules over arbitrary rings.

January, 2010

 

Journal Papers
Month/Season: 
January
Year: 
2010